# SDR SWAA000955

- Difficulty date: May 23, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 47,406 hours, 47,567 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 1.5 INCH LONG CRACK BS 1016 BULKHEAD STRINGER 6L.  REPAIRED BULKHEAD PER SWA RA NR 1-353-2291.
